# SDR 2007UALA01334

- Difficulty date: April 29, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 49,698 hours, 34,580 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB FUSELAGE FITTING AT BS 1088 RIGHT AFT PRIMARY FITTING FORWARD FACE CORRODED.  [SUP 05-16-07]  MAJOR REPAIR: REMOVED CORROSION AND SPOT FACED FORWARD FACE OF AFT RIGHT HAND SIDE PRIMARY FITTING.
